MathSciNet Relay Station
MathSciNet bibliographic data
MR357872 (50 #10338) 33A15
Luke, Yudell L. Inequalities for the gamma function and its logarithmic derivative. Math. Balkanica 2 (1972), 118–123.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement